# SDR DALA2019123187635

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 20,836 hours, 7,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE & NICKS IN AFT CARGO DOOR FWD FRAME 1/2 INCH BELOW S-22R .  BLEND REPAIRED IAW SRM 53-00-01.
